Volume 11, pp. 121-130, 2000.

Approximation of hypergeometric functions with matricial argument through their development in series of zonal polynomials

R. Gutiérrez, J. Rodriguez and A. J. Sáez


Hypergeometric functions with matricial argument are being used in several fields of mathematics. This article tries to obtain a good approximation of this family of functions, since there are no general expressions for them, calculating zonal polynomials of high degrees and developing the functions in a truncated series.

Full Text (PDF) [136 KB], BibTeX

Key words

hypergeometric functions with matricial argument, zonal polynomials.

AMS subject classifications

33C20, 33C99, 12Y05.

< Back